# SDR SWAA2025090209200

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 58,242 hours, 34,783 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RAMP TOWER REPORTED POSSIBLE TAIL PIPE FIRE LT ENGINE.  NO ABNORMAL INDICATION IN COCKPIT, ON TAXI OUT WITH BOTH ENGINES RUNNING GROUND CONTROL REPORTS TAIL PIPE FLAME AS ACFT APPROACHED TAXIWAY LIMA. CREW SUCH DOWN ENGINE AFTER RECEIVING REPORT. ADDED OIL AFTER ENGINE RUN TO BOTH ENGINES.   INSPECTED NR 1 ENGINE FOR DAMAGE; BURNS, OR LEAKS. NOTHING NOTED AT THIS TIME. PERFORMED EEC BITE CHECK,  NO FAULTS OR FAULT HISTORY.  RAN ENGINE FOR 5 MINUTES; ENGINE OPS NORMAL. ALL WORK ACCOMPLISHED IAW AMM 71-00-00.
